Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pimples
Jan 13, 2005

Hi, after years of refusing a therapy, i decided to start Haart. I would love to know which medications are supposed to give eventual acne,pimples or spots. I am not talking about rash but proper acne lookalike or only little small liquid filled spots. Thanks so much for your precious help, Cristina

Response from Dr. Henry

Sometimes the skin becames inflamed as the immune system improves (frustrating as that may seem) so that may not be due to a single drug. I often have patients see a dermatoligist to try and help out with skin conditions that develop while on HAART. KH



Previous
why did my HIV progress so fast?
Next
HIV/AIDS...Diarrea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement